MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® CARDIOFORM Septal Occluder; Transcatheter Septal Occluder

W. L. Gore & Associates, Inc. GORE® CARDIOFORM Septal Occluder; Transcatheter Septal Occluder
Catalog Number GSX0025A
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Migration (4003)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury

Brand Name
GORE® CARDIOFORM Septal Occluder
Common Device Name
Transcatheter Septal Occluder
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Kendrick Peak MPD B/P
4250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
megan reigh
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50571013
Report Number2017233-2026-07978
Device Sequence Number13234517
Product Code MLV
UDI-Device Identifier00733132631025
UDI-Public(01)00733132631025(17)280618
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P050006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberGSX0025A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale